# SDR SIMA2163

- Difficulty date: August 3, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CLE - FLT 4028 - HAD E1 HIGH OIL PRESSURE ON TAKEOFF ROLL, WAS WITHIN LIMITS BUT ABORTED TAKEOFF ANYWAY.  PERFORMED OPS CHECK.  NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
